# SDR COEA0802917

- Difficulty date: October 18, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, LT FLOOR SUPPORT BEAM THAT RUNS FROM FR 20 TO 25 IS CRACKED. OPEN
